Ashton devotees add sweating to list of 90,000,000 benzo withdrawal symptoms

The sweats
« on: December 06, 2017, 05:46:20 am »

[Buddie]

Does anybody else get terrible sweats while tapering?.. I’ve had them really badly to the point where I’m dripping and have to put a towel on my bed.

Anyone out there in the same boat?.. summer has started here so the heat doesn’t help..

Thanks

Re: The sweats
« Reply #1 on: December 06, 2017, 01:17:41 pm »

[Buddie]

Yes, the sweats. Have had this problem for a long time.
Mostly during the nights when I try to sleep.

Wake up in a pool of sweat every night. We have the window open even if it’s winter here in Sweden.
I’m sweating like crazy. It’s a problem since I really need the sleep I can get. As so many of us here do.
I hope it will go away for us. Enough with sxs as it is.

Re: The sweats
« Reply #2 on: December 06, 2017, 08:48:58 pm »

[Buddie]

When I first started cutting down I got the sweats at night. It was ridiculous… I would wake up and my hair would be soak along with my PJs. I’ve never done that. Always been a cold nature person. So far I haven’t had them anymore.

Re: The sweats
« Reply #3 on: December 07, 2017, 09:04:53 pm »

[Buddie]

Last night I had really bad sweats! Woke up in the middle of the night and my t-shirt was soaking wet. Had to change my t-shirt and finally fell back asleep. Luckily for the rest of the night, no sweating! Weird!!

Kooks blame high humidity for taper torture

Does High Humidity Make You Feel 10x Worse?
« on: July 31, 2016, 11:00:34 am »

[Buddie]

I’m holding my taper in an attempt to stabilize and the last week has been much worse but so has the humidity. I stay inside all day with AC but does anyone know what humidity does to a body on benzos/in withdrawal/unstable?

Re: Does High Humidity Make You Feel 10x Worse?
« Reply #1 on: July 31, 2016, 12:06:18 pm »

[Buddie]

Yes…it happens the same to me. Now in Spain we are hitting 40 degrees (european system)…and with the humidity it’s fucking insane.

I feel it a lot in the legs…and burning feet.

Kooks add bruising to list of 90,000,000 benzo withdrawal symptoms

Anyone else bruising easy?
« on: June 25, 2016, 01:29:16 am »

[Buddie]

I have a bruise on my leg from meditating with shoes on all the time. I never bruise even if I get hit hard I don’t bruise. Well now I might .

Is this because my blood is flowing all wacky?